Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Caries spine problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2009
Answered : 547 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   my mother is having problem of caries spine. i want to visit an experienced ortopaedic.
Doctor :   Ok
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
Doctor :   You can use the search a doctor/hospital feature on our homepage to find a doctor in your area.
Doctor :   If you wish, we can fix up your appointment with a doctor in your area.
Doctor :   Are you with me ?
User :   now she is taking the following medicines. akt4, banadon, cavit 500, hepatoglobin, r-cin 450. any side effect ?
Doctor :   AKT4 has some side effects due to the various combinations in it.
Doctor :   She needs to take the multivitamion supplements
Doctor :   and take a high protein diet with eggs preferably twice a dayDoctor :   She should be constantly monitored every 2-3 months for her liver function.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor